# SDR SIMA20150917008

- Difficulty date: September 17, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,401 hours, 24,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE, NOSE SKIN WAVY FROM FRAME 2 - 6 ON CTR BUTT STRAP.  PERFORMED REPAIR OF NOSE SKIN WAVINESS IAW ERS-EM-53MR-1660.
